# SDR GLBA20100611F

- Difficulty date: June 10, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 28,065 hours, 33,550 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A CRACK ON THE LEFT WING UPPER FORWARD SIDE AT APPROXIMATELY WS 194, FURTHER EVALUATION DISCOVERED THE CRACK TO BE AERODYNAMIC FILLER ONLY, BUT DID FIND AN UNDERLYING REPAIR THAT REQUIRES REWORK.  MAJOR REPAIR - MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-57-004.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
